# SDR CALA2025090508494

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 27,648 hours, 3,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENGY LIGHT ON SEAT 45D AND 47F INOP SEAT 45 D, CRIMPED NEW MALE TERMINAL ON TO SEAT HARNESS IN REF TO SWPM 20-30-15.  REPLACED MISSING LIGHT HOUSING  BACK COVER AT 45D AND REMOVED AND REPLACED EMERGENCY PROXIMITY FLOOR LIGHTS AT SEAT 45D AND 47 F IN REF TO AMM 33-51-06. OPS CHECK GOOD.
